MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORTHOCORD VIOLET/BLUE SUTURE, W/NEEDLES; POLYDIOXANONE SUTURE

MEDOS INTERNATIONAL SARL ORTHOCORD VIOLET/BLUE SUTURE, W/NEEDLES; POLYDIOXANONE SUTURE
Catalog Number 223114
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.The complaint device was received and visual observation confirms the suture is broken.There was no further information provided regarding the technique or instruments used in the procedure.We cannot determine a root cause for this failure.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.A complaint history search for this product code resulted in only one complaint for the last 2 years.We believe this failure to be an anomaly and based on the overall complaint rate, at this point in time, no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Affiliate reported that suture broke, surgery was finished successfully with a same like product.

Brand Name
ORTHOCORD VIOLET/BLUE SUTURE, W/NEEDLES
Common Device Name
POLYDIOXANONE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle 2400
SZ  2400
MDR Report Key7667187
Report Number1221934-2018-51375
Device Sequence Number11351649
Product Code NEW
UDI-Device Identifier10886705008841
UDI-Public10886705008841
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K043298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2013
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2013
Initial Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1